American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ben Andrews and Julie Clutterbuck. Proof of the fundamental gap conjecture. J. Amer. Math. Soc. 24 (2011) 899-916. MR 2784332.
Abstract, references, and article information
View Article: PDF

[2] Sergiu Klainerman and Igor Rodnianski. On the breakdown criterion in general relativity. J. Amer. Math. Soc. 23 (2010) 345-382. MR 2601037.
Abstract, references, and article information
View Article: PDF

[3] Sergiu Klainerman and Igor Rodnianski. On the radius of injectivity of null hypersurfaces. J. Amer. Math. Soc. 21 (2008) 775-795. MR 2393426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1